# SDR MZZA9520

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CRACK FOUND ON PASSENGER CABIN AFT ENTRY DOOR EXIT SIGN COVER.  THE DAMAGED EXIT SIGN ASSEMBLY REMOVED AND REPLACED WITH PN BR9279-105 ASSEMBLY PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF:  HANGAR NON-ROUTINE REPAIR ITEM CARD NR 0729535 (SEQ NR 02045).  (X)
